# SDR IPXA2014041182608

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DISCREET "UNARMED" ANNUNCIATOR LIGHT DOES NOT ILLUMINATE WHEN LIGHT TEST IS SELECTED.  IT DOES ILLUMINATE WITH EMERGENCY LIGHT SWITCH IN "OFF" POSITION.  R & R EMERGENCY LIGHTS CONTROL PANEL LIGHT ASSY SWITCH IAW WPM 20-84-14. ALL CHECKS NORMAL IAW MM 33-51-08-004-002.
